# SDR LR7A04056

- Difficulty date: May 12, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,813 hours, 14,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER JOB CARD HB3200 FOUND RT MLG WHEEL WELL FS 577 MLG BEAM CRACKED AT RBL 66, WL 199.  REPAIRED IAW SRM SMP 583 53-40-19.
